# SDR SWIA202053786

- Difficulty date: October 16, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAM CTL III P/N 170-91857-001.  SHALLOW LINE OF FRETTING WEAR AND CORROSION, AS MARKED.  C-CHECK RO 10/31/2020.  REMOVED AND REPLACED AFT CARGO BEAM CTL III P/N 170-91857-001, REF AMM.
